| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Misfocusing (1401)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
02/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4: unk.A5: unk.A6: unk.D6b: unk.H6 - work order search: no similar complaint was reported for units within the same lot.Claim # 729514.
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens, -06.00/+1.5/093 (sphere/cylinder/axis), into the patients left eye (os) on (b)(6) 2022.The patient experienced a refractive surprise and blurred vision.The lens remained implanted.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
Device evaluation: h3 - type of investigation code: 10- device evaluation: the lens was returned in a microcentrifuge vial with moisture.Visual inspection found no visible damage.Dimensional and functional inspection found the lens to be within specifications.Claim# (b)(4).
Additional Manufacturer Narrative
B5: the lens was removed and replaced on (b)(6) 2023 for another same model/length but different power lens.The problem was resolved and the eye was quiet.Claim # (b)(4).